Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

aishu

Member
  • Total Reviews

    0
  • Content Count

    42
  • Joined

  • Last visited

Community Reputation

0 Neutral

About aishu

  • Rank
    Junior Member
  1. hi, i know benzamycin is supposed to be refrigerated. when i got my medication, i had to travel in the train for an hour and a half until i got home to put it in the fridge. does that mean it is less effective now? plllleeeaasse write back!! thanks so much!
  2. hey, thanks for the info but i have to ask, weren't you scared at first to try heart medication when you're so young? i was reccommeded the same thing, well, atenolol, to be exact, and i was kinda freaked out because i don't want to be on heart meds.
  3. the only other time i'm had facial flushing was in highschool when i used this cream. i stopped because it made my skin oily. when i was on accutane, i used it for seven months. the flushing this time was much much more severe. i thought it was from the accutane. however, its been eight months later and i'm still suffering from it. ppl say its not from the tane. could an allergic reation last this long??? its been eight months after the accutane. also, i only flush on my cheeks and no where els
  4. 14 readers and no response??? how come?? please respond--any advice would be appreciated--thankyou.
  5. 12 ppl read this and no response???? how come?? please add a reply---i really need the advice--anything would help
  6. i've had severe facial flushing ever since my accutane treatment and after. its been eight months after and i still have it. ppl say its not from the tane. my last option now is beta blockers and i'm scared because i'm only 20 and taking heart medication??? but i can't live with the flushing any longer. if anyone has had this problem, please let me know and if you've taken beta blockers, please let me know if i should do it also. i realllllly need the advice, so anything will be appreciated. tha
  7. i have very bad facial flushing after my accutane treatment. i think my last option is beta blockers. i'm scared though because i'm only 20 and i'm using heart medication????? although, i can't live with the flushing any longer. if anyone has the same issue or has tried b-blockers, please let me know if it's the right thing to do. i really need your advice, so please answer. thankyou so much!
  8. i had something called clindamycin. if it's what your talking about, my version came in pads. anyhow, don't you get instructions on how to use it whatever it is/?? ask your pharmacist.
  9. wow---doesn't your face get reallllly dry and irritated using two meds----especially since one is retin a???
  10. which one worked better for you if you tried both----retin a or benzamycin?????
  11. accutane will do absolutely nothing for the red marks because accutane is only suppossed to heal pimples and prevent new ones. as for red marks, they will get redder while your on accutane. that's just a side effect. i've been on it, so i know. continue with the retin a and they should go in time.
  12. Hi everyone, no one seems to respond to my question, so i'm asking everyone to please do so. THankyou!!! do you think retin-a micro is a good medication for pimples compared to other ones such as Benzamycin or clindamycin? If you haven't tried these other medications, i would just like to know how you like retin-a micro. Is it working well for you or do you still get frequent breakouts??? How was it compared to other meds you've tried?? THankyou sooooo much for reading and pleeeeaasee answer. i'
  13. which one worked better for you? retin a or benzamycin???
  14. you know what??? i think that for red marks, retin-a makes them lighter but not as well as benzamycin or clindamycin would.
  15. Hello everyone, About a year ago, my doctor prescribed me a combination of Benzamycin and Clindamycin. It worked realllllly well!! Since I thought the clindamyin wasn't helping, i stopped buying the pads and was only using the benzamycin. i also started using all these cleansers and masks and stuff. within a year, my skin was soooo bad--- so bad, that ppl were wondering what's wrong with me. i switched derms and went on accutane. after that, i'm using retin-a to keep the bumps away. if anyone ha
×